# SDR YENA2025052000524

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: HOLE 5 FR16R UPPER DOUBLE JOGGLE AREA AT NOSE FWD FUSELAGE. D= 0.050"@ 5 O'CLOCK LOOKING FROM OUTSIDE; (RESOLVED ON W/O: 1330742 TASKCARD: NR-00020)  REF AEROMAN 2025-168992 W/O:2025 82/1: PERFORMED PERMANENT REPAIR ON HOLE #5, LOCATED ON FR 16 RH SIDE UPPER DOUBLE JOGGLE AREA DOOR IAW A320 SRM 53-11-12-300-012, FIGURE 012 (SHEET 1). THIS REPAIR IS CATEGORY B. INSPECTION OF REPAIR IAW SRM 53-11-12-205-008, INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT AT 6800 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000 FC/FH NOT RELEVANT 6800 FC (FH NOT RELEVANT), INSPECTION METHOD FOR LEAD HOLE AND ASSOCIATED HOLE REFER TO TASK 53-11-12-300-012 FIGURE 013: FLOWCHART FOR REPETITIVE INSPECTION. FUR-A320-53-02145 CREATED.
